MathSciNet Relay Station
MathSciNet bibliographic data
MR1211997 14D20 (14H60 32G13 58D27)
Faltings, Gerd Stable $G$-bundles and projective connections. J. Algebraic Geom. 2 (1993), no. 3, 507–568.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement